Hiroshima Mathematical Journal

Stable maps between 2-spheres with a connected fold curve

Shin-ichi Demoto

Full-text: Open access

Article information

Source
Hiroshima Math. J. Volume 35, Number 1 (2005), 93-113.

Dates
First available in Project Euclid: 21 June 2006

Permanent link to this document
http://projecteuclid.org/euclid.hmj/1150922487

Mathematical Reviews number (MathSciNet)
MR2131377

Zentralblatt MATH identifier
1080.57029

Subjects
Primary: 57R45: Singularities of differentiable mappings
Secondary: 57R70: Critical points and critical submanifolds 58K30: Global theory

Citation

Demoto, Shin-ichi. Stable maps between 2-spheres with a connected fold curve. Hiroshima Math. J. 35 (2005), no. 1, 93--113. http://projecteuclid.org/euclid.hmj/1150922487.


Export citation